# SDR QXEA200301595

- Difficulty date: December 29, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 5,953 hours, 6,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA- ON FLIGHT 2394 ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING HORN SOUNDED ON TAKEOFF AS POWER LEVERS WERE PUT FORWARD OF FLIGHT IDLE.  PERFORMED TAKEOFF WARNING SYSTEM TEST IAW MM 31-52-00.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
